# SDR YTRR096994

- Difficulty date: August 19, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N913RL
- Make and model: Bell 206B
- Aircraft serial: 2913
- Aircraft time: 7,367 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Part serial: 85470185
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,643 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL WAS OVERHAULED.  INSTALLED AND AFTER 164.1 TSO THE START ACCELERATE COULD NOT BE ADJUSTED AND THE ENGINE WOULD HANG AT 60 PERCENT N1 AND COULD NOT BE INCREASED FURTHER.
